# SDR UPS05844483

- Difficulty date: May 1, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 2649943U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LWR CUSP AT STA 153 RT CUSP TO FRAME FITTING AT TORQUE BOX IS CRACKED BOTH UPPER AND LWR OF CUSP, LENGTH OF FITTING.  REMOVED AND REPLACED FRAME FITTING IAW SRM 51-1-21 AND 51-1-20D.
